# SDR SIMA20130313011

- Difficulty date: March 31, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 27,032 hours, 24,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 4 FLOOR PROXIMITY LIGHT STRIP HAS A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 FLOOR PROXIMITY LIGHT STRIP IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
